# SDR DALA2015011300273

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 805-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BETWEEN BS 805-807 LONGERONS 29-30L. CORROSION REMOVED AND FOUND WITHIN LIMITS.   TREATED PAINTED AND APPLIED CIC IAW SRM 51-10-3, 53-04, PAR 57.
